| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause for the malfunction is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Date of event is unknown.Additional information will be provided if available.
Event or Problem Description
The customer returned the colonovideoscope to the service center for evaluation related to a separate issue.During device evaluation, the repair center identified a flickering image.There was no patient involvement.